# SDR 2020F00312

- Difficulty date: May 30, 2020
- Submitted: June 10, 2020
- Operation: General aviation
- Aircraft: N456TK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9130
- Aircraft time: 7,408 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 6,161 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550162490
- Condition: Failed
- Location: #1 Engine
- Component: #1 Engine, Tmeca
- Component part number: 0292005460
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL PRESSURE LIGHT INTERMITTENTLY ILLUMINATES. REMOVED THE FUEL PRESSURE SWITCH. INSTALLED SERVICEABLE FUEL PRESSURE SWITCH. PERFORMED GROUND RUN,  LEAK CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
